# SDR ASAA2018101026451

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,870 hours, 12,382 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE TAXI OUT IN EWR PERF DATA CAME UP MULTIPLE TIMES ON BOTH CDU DISPLAYS WITH EXACT SAME DATA BUT REQUIRING PILOTS TO ACTIVATE MULTIPLE TIMES LATER IN FLIGHT SAME OCCURRENCE FOR PERF INIT ENTRIES WIND ENTRIES ETC., BOTH FMC'S SEEM TO FUNCTION & PROCESS NOTABLY SLOWER THAN NORMAL. GROUNDED - YES. RESET FMC NR 1 AND NR 2 PER FIM 34-61 TASK 836 NO DEFECTS NOTED. PERFORMED FMC 1 AND 2 BITE PROCEDURE IAW FIM 34-61 TASK 801 NO FAULTS RECORDED SYSTEM TEST OK.
